# SDR VNAA20241213004

- Difficulty date: November 2, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: CC670107424CC670
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REPAIR TO WING INBD AUX/SPAR BETWEEN WS 24.5 - WS 34, RHS, REPLACE OR REPAIR THE DISCREPANT ITEM 
                                                                                                                                                                                                                         
CORRECTIVE ACTION: 
WING INBD AUX/SPAR UPPER AND LOWER BETWEEN WS 24.5 - WS 34 WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
